Young and middle-aged women need to be cautious -- "facial corticosteroid dependent dermatitis" (1)

Navigation:Home > Skin > Dermatitis > Young and middle-aged women need to be cautious -- "facial corticosteroid dependent dermatitis" (1)

In recent years, due to topical glucocorticoid preparation widely and irregular, corticosteroid dependent dermatitis (hereinafter referred t

Content

In recent years, due to topical glucocorticoid preparation widely and irregular, corticosteroid dependent dermatitis (hereinafter referred to as the "hormone dependent dermatitis") the disease incidence rate is high, especially in the face of hormone dependent dermatitis is increasing year by year.

So, "facial hormone dependence dermatitis" what performance?

This dermatitis can occur at any age, but young and middle-aged female friends are more common. It generally occurs in long-term topical steroid preparations, erythema, papules, edema in the face (the few is, some pustules) desquamation, skin thinning, telangiectasia (red blood) changes; patients often feel a burning sensation, facial tension, itching and skin; in the case of thermal (the sunlight or sauna, etc.) or the use of detergent after symptoms; often in re using similar hormone preparations or more potent hormones after the symptoms can be reduced or temporary relief; after stopping hormone preparations after recurrence, even more serious symptoms!

This is the general expression of "facial hormone dependent dermatitis".

So, "facial hormone dependence dermatitis" is how to produce it?

The disease is closely related to people's misuse, abuse, and dependence.

Some of the young female friend had no basic skin disease, misuse of preparations containing hormones to cosmetic whitening rejuvenation, the performance appeared in the course of time. Then there is a part of the patient in the skin after the problem, less than a specialist doctor there, but to go to the pharmacy to buy medicine. They are not much knowledge of hormone, the lack of basic understanding of hormone efficacy and adverse reactions, some do not know what is the use of the hormone, the hormone as a "cosmetic" for year-round use, causing the abuse of hormone. There are still some friends obviously know hormone adverse reactions, but they have often had a terrible dependence on hormones, in order to control the disease, anti jump, had to continue to use hormones.

Above, is the "facial hormone dependent dermatitis," some of the reasons.

On the prevention and treatment of the disease, we will explain in detail the next time.

 

www.Cure001.comwww.Cure999.com

Cerebral Vascular Disease,Acne,Heart Disease,Deaf,Headache,Std,Condyloma Acuminatum,Fibroid,Pneumonia,Brain Trauma,。 Rehabilitation Blog 

Rehabilitation Blog @ 2018